Some new properties of generalized Bessel polynomials

Volume 46 / 2019

Nejla Özmen Applicationes Mathematicae 46 (2019), 85-98 MSC: 33C45, 33C65. DOI: 10.4064/am2378-4-2019 Published online: 13 May 2019


We obtain some new properties of generalized Bessel polynomials. We mainly investigate bilinear and bilateral generating function relations for these polynomials. We also derive a result giving certain families of bilateral generating functions for generalized Bessel polynomials and generalized Lauricella functions. We also discuss some special cases.


  • Nejla ÖzmenDepartment of Mathematics
    Faculty of Science and Arts
    Düzce University
    Düzce, Turkey

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image